# SDR FDKA2008111500295

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 18,268 hours, 16,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FDL FLT 6173 JFK-PIT - EMERGENCY DECLARED DUE TO LT WINDSHIELD SHATTERED.  MX REMOVED AND REPLACED WINDSHIELD, OPS CHECKED GOOD.
